# SDR 03FDEA01951

- Difficulty date: November 19, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD FLAP, FOUND INBOARD HINGE FITTING ACTUATOR MOUNT HOLE O/B  CORRODED (WING SIDE)     N0682  RHW O/B FLAP, I/B HINGE FITTING O/B ACTUATOR MOUNT HOLE CORROSION REMOVED &   REPLACED AS PER FEDEX EA 1-5740-74250 TITLE : WINGS - LEFT & RIGHT O/B FLAP - I/B HINGE   BRACKET ASSEMBLY CORROSION.
